Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Braz J Infect Dis. 2008 Feb;12(1):99-100.

Indinavir-associated toxicity mimicking urinary tuberculosis in a patient with AIDS.

Author information

  • 1Nephrology Department, State University of Londrina, Londrina, PR, Brazil. vddelfino@sercomtel.com.br

Abstract

This case reported to a patient with AIDS who presented persistent sterile leukocyturia and hematuria, lower back pain, bladder suffering symptoms, and renal papillary necrosis which were thought to be secondary to urinary tuberculosis but were demonstrated to be indinavir-associated side effects. The intention of this report is to remind medical professionals involved in the care of HIV+ patients of this possible association in order to avoid unnecessary investigation and to stress the need of careful periodical assessment of renal function and urinalysis in patients treated with indinavir.

PMID:
18553024
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Scientific Electronic Library Online
    Loading ...
    Write to the Help Desk